RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 2, Pages 238–258 (Mi mz1608)  

This article is cited in 1 scientific paper (total in 1 paper)

A relationship between the maximum modulus and Taylor coefficients of entire functions of several complex variables

Yu. F. Korobeinik

Rostov State University

Abstract: We present results on the relationship between the growth of the maximum modulus and the decay of Taylor coefficients of entire functions of several variables. The results are obtained by two different methods, the first of which had been proposed earlier by Oskolkov for the one-dimensional case, and the second is based on the use of the Legendre–Jung–Fenchel conjugates of the weight functions. Attention is mainly paid to the characterization of the growth of entire functions with respect to the conjunction of variables; however, some results are obtained for the case in which there is different growth with respect to different variables.

DOI: https://doi.org/10.4213/mzm1608

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:2, 198–215

Bibliographic databases:

UDC: 517.5
Received: 27.06.1995

Citation: Yu. F. Korobeinik, “A relationship between the maximum modulus and Taylor coefficients of entire functions of several complex variables”, Mat. Zametki, 62:2 (1997), 238–258; Math. Notes, 62:2 (1997), 198–215

Citation in format AMSBIB
\Bibitem{Kor97}
\by Yu.~F.~Korobeinik
\paper A relationship between the maximum modulus and Taylor coefficients of entire functions of several complex variables
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 2
\pages 238--258
\mathnet{http://mi.mathnet.ru/mz1608}
\crossref{https://doi.org/10.4213/mzm1608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619928}
\zmath{https://zbmath.org/?q=an:0932.32003}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 2
\pages 198--215
\crossref{https://doi.org/10.1007/BF02355908}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071268600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1608
  • https://doi.org/10.4213/mzm1608
  • http://mi.mathnet.ru/eng/mz/v62/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, “Ob odnoi probleme Adamara i sglazhivanii vypuklykh funktsii”, Vladikavk. matem. zhurn., 7:3 (2005), 11–25  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:80
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019